Author: Shin, J.Y.
Source: Computers and Mathematics with Applications, Volume 35, Number 8, April 1998, pp. 95-100(6)
This article is hosted on another website.
You may be required to register, activate a subscription or purchase the article before you can obtain the full text.
Fourth-order differential equation;
System of nonlinear equations
Document Type: Research Article
Division of Mathematical Sciences, Pukyong National University 599-1, Daeyeon3-Dong Nam-Gu, Pusan, 608-737, Korea
Publication date: April 1, 1998